# SDR P5CA2016022900053

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,441 hours, 19,403 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Part number: 41817054
- Part serial: 0934224
- Condition: No Test
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 FUEL TRANSMITTER FAILED IN TEST.  REPLACED FUEL TRANSMITTER IAW AMM 73-31-01, REV 116.
